# SDR AALA20160929004

- Difficulty date: September 29, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737823
- Aircraft serial: 31155
- Aircraft time: 12,979 hours, 5,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541016
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  INTERCOSTAL BETWEEN FUSELAGE STATIONS 328 AND 344 AT LBL 46 IS CRACKED.  REMOVED AND REPLACED INTERCOSTAL IAW AARD 51-00-05-1 AND DRAWING 141A5400.
